# SDR ASAA2023102445819

- Difficulty date: October 24, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 27,911 hours, 8,743 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CA SIDE RADAR SHOWS GROUND CLUTTER IN AUTO MODE. MANUAL MODE WORKS FINE. FO SIDE WORKS CORRECTLY IN AUTO OR MANUAL MODE. GROUNDED - YES. (RESOLVED ON W/O: 1974112 TASKCARD: N/R-00002 ) C/W WEATHER RADAR SYSTEM BITE AND OPS CHECK WITH NO FAULT NOTED. CLEARS MEL 34-15H, ALL PLACARDS REMOVED. SEAMC JOE NOTIFIED.
